,

Bufferin Luna i 40 tablets


$13.91

Product introduction
Much good fast menstrual pain, headache
Antipyretic analgesics

Much good fast
Ibuprofen and acetaminophen formulations
– melting faster “Quick-melt tablet” *

It does not contain a sleepy component
Easy to drink a small particle
Friendly to the stomach

* Preparation No. 4065902 No. granulated particles, production methods of tablets, and granulation particles
The sale of pharmaceutical products

● Precautions
■■ it should not be ■■
(Failure to comply or the current worsening of symptoms, is likely to occur side effects and accidents)
1. The following people, please do not take
(1) who may have allergic reactions caused by the components of the agent or the agent.
(2) the agent or other antipyretic analgesics, person taking cold medicine have had asthma.
(3) 15-year-old less than in children.
(4) the expected delivery date 12 pregnant women within weeks.
While 2. taking this drug, please do not take any of the following drugs
Other antipyretic analgesics, cold medicines, sedatives
3. taking before and after, please do not drink
4. Please do not take to long-term continuous
■■ can consult ■■
1. The following person is a doctor before taking, dentist, please consult your pharmacist or registered seller
(1) who are receiving medical doctor or dentist.
(2) people who might be pregnant or are pregnant.
(3) people in nursing.
(4) the elderly.
(5) People who have had allergic reactions caused by such drugs.
(6) the person who received the following diagnosis.
Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease
(7) people who have applied to the next of the disease.
Stomach and duodenal ulcer, ulcerative colitis, Crohn’s disease
2. After taking, because the following symptoms may appear there is a possibility of side effects, immediately taking
To abort, doctors have this document, dentist, continue to consult with a pharmacist or a registered seller
Please

Relationship site … symptoms
Skin … rash, redness, itching, can bruises
Digestive … nausea, vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, heartburn,
Heavy stomach, gastrointestinal bleeding, abdominal pain, diarrhea, bloody stools
Neuropsychiatric … dizziness
Cardiovascular … palpitation
Respiratory … shortness of breath
Other … eyes blurred vision, become ear, swelling, nosebleeds, bleeding gums,
Bleeding is difficult to stop, bleeding, back pain, excessive hypothermia,
The languid body

It may rarely occur, the following serious symptoms.
Please immediately seek medical attention if that.

Name … symptoms of symptoms
Shock (anaphylaxis) … after taking immediately, the skin itching, hives,
Voice hoarse of, sneezing, throat itching, breathlessness, palpitations, turbidity, etc. of consciousness is rough
Divide.

Skin mucous membrane eye syndrome (Stevens-Johnson syndrome),
Toxic epidermal necrolysis, acute disseminated rash pustular disease … high fever, bloodshot eyes, eye mucus,
Sores of the lips, sore throat, a wide range of rash, redness of the skin, small on the reddened skin
Rash (pustules) comes out of is, the whole body is languid, or persist there is no appetite, etc.,
Rapidly deteriorated.

Liver dysfunction … fever, itching, rash, jaundice (yellowing of skin and whites of the eyes),
Kasshokunyo, General fatigue, loss of appetite, etc. may occur.

Renal failure … fever, rash, a decrease in amount of urine, swelling of the whole body, General fatigue, joint pain
(Joints ache), diarrhea, etc. may occur.

Aseptic meningitis … neck severe headache accompanied by bumping of, fever, nausea,
Vomiting, etc. may occur (such symptoms, particularly systemic lupus erythematosus or
It is widely reported in humans undergoing treatment for mixed connective tissue disease. ).

Or up the interstitial pneumonia … stairs, – which is shortness of breath with or a little unreasonable
Becomes suffocating, chesty coughs, fever and the like can be seen, these are or appear suddenly, lasts
Or.

Wheezing when the asthma … breath, sound and whistling, stuffy etc. there
Rawareru.

Aplastic anemia … bruises, nosebleeds, bleeding gums, fever, a blue-white skin and mucous membranes
Kumieru, fatigue, palpitations, shortness of breath, the mood is Klatt worsens, blood in the urine, etc. there
Rawareru.

Agranulocytosis … sudden high fever, chills, sore throat, etc. appear.

3. After taking, because of the following symptoms may appear, sustained or enhancement of these symptoms
If you were seen, stop taking the drug, doctors have this document, pharmacist or registered sales
Please consult your sales person
constipation
If you can take 4.5-6 times the symptoms are often not will stop taking the drug, with this document
Doctor, dentist, please consult your pharmacist or registered seller

● Indications
1) menstrual pain (menstrual pain), headache, back pain, stiff neck pain, muscle pain, joint pain, bruise pain, fracture pain,
Analgesia sprain pain, toothache, pain, neuralgia, ear pain, trauma pain, throat pain after tooth extraction
2) antipyretic at the time of chills, fever

● Dosage
As much as possible to avoid the fasting, taking interval, please put more than four hours. Water or bran the following amounts
Please take at luma hot water.
Age … once amount … 1 day the number of times of use
Adult (over 15 years old) following two tablets … three times …
That … do not take less than 15 years old

The one day taking number of times 3 times the limit


(1) Please adhere to the dosage and administration.
(2) how to take out the tablet
Broken the back of the aluminum foil the convex portion of the PTP sheet that contains the tablet by pressing strongly at your fingertips
Ri, or swallowed as it is to drink please (erroneously taken out of the esophageal mucosa
It leads to such unexpected accident stick to. ).

● component-quantity
2 tablets in
Active ingredient … quantity … action
Ibuprofen ··· 130mg
… with suppress the pain, and lower the heat.

Acetaminophen ··· 130mg
… with suppress the pain, and lower the heat.

Anhydrous caffeine ··· 80mg
… help work to suppress the pain, relieve the headache.

Dried aluminum hydroxide gel ··· 70mg
… to protect the gastric mucosa, it prevents the stomach becomes rough to.

As an additive, hydroxypropyl cellulose, D- mannitol, lactic acid,
Stearate Mg, polyvinyl alcohol (partially saponified), talc, titanium oxide,
Containing soy lecithin.

● attention of the storage and handling
(1) Please keep less in a cool place protected from direct sunlight.
(2) Please keep them out of reach of children.
(3) Please do not swap into another container
(Quality or causing the abuse will change.).
(4) products past the expiration date, please do not use.
(5) Since it becomes a cause of deterioration, Do not scratch the back of the aluminum foil of the tablet about which he does not take
Please in the strange.

Other package insert description]
There are products of different active ingredient in buffering. Antipyretic analgesic component of this product Ibupurofu
E down, it is acetaminophen.
Doctor, dentist, when to consult a pharmacist or a registered seller, ibuprofen, aceto
Please tell the acetaminophen.

SKU: JAPEEZQPXRUE5 Categories: ,

Based on 0 reviews

0.0 overall
0
0
0
0
0

Be the first to review “Bufferin Luna i 40 tablets”

There are no reviews yet.